# SDR IPXA2017013113563

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 22,830 hours, 15,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part serial: 233N3219300
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT"UNARMED" ON OVERHEAD INOP. TRIED TO RELAMP, DISINTEGRATED. R&R EMERGENCY EXIT LIGHT CONTROL PANEL REF AMM33-51-00-501.
